zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A computational method for solving one-dimensional variable-coefficient Burgers equation. (English) Zbl 1118.35348
Summary: The Burgers equation is a simple one-dimensional model of the Navier-Stokes equation. In this paper, the exact solution to one-dimensional variable-coefficient Burgers equation is obtained in the reproducing kernel space $W_{(2,3)}$. The exact solution is represented in the form of series. The $n$-term approximation $u_{n}(t, x)$ is proved to converge to the exact solution $u(t, x)$. Moreover, the approximate error of $u_{n}(t, x)$ is monotone decreasing. Some numerical examples are studied to demonstrate the accuracy of the present method.

35Q53KdV-like (Korteweg-de Vries) equations
35C10Series solutions of PDE
35-04Machine computation, programs (partial differential equations)
Full Text: DOI
[1] Debtnath, L.: Nonlinear partial differential equations for scientist and engineers. (1997)
[2] Logan, J. D.: An introduction to nonlinear partial differential equations. (1994) · Zbl 0834.35001
[3] Adomian, G.: The diffusion-Brusselator equation. Comput. math. Appl. 29, 1-3 (1995) · Zbl 0827.35056
[4] Burger, J. M.: A mathematical model illustrating the theory of turbulence. Adv. appl. Mech. I, 171-199 (1948)
[5] Wang, Jinghua; Warnecke, Gerald: Existence and uniqueness of solutions for a non-uniformly parabolic equation. J. differ. Equations 189, 1-16 (2003) · Zbl 1012.35048
[6] Gyöngy, István: Existence and uniqueness results for semilinear stochastic partial differential equations. Stoch. process appl. 73, 271-299 (1998)
[7] Fletcher, C. A. J.: Generating exact solutions of the two-dimensional Burgers equation. Int. J. Numer. meth. Fluids 3, 213-216 (1983) · Zbl 0563.76082
[8] Benton, E.; Platzman, G. W.: A table of solutions of the one-dimensional Burgers equation. Q. appl. Math. 30, 195-212 (1972) · Zbl 0255.76059
[9] Kutluay, S.; Bahadir, A. R.; Özdes, A.: Numerical solution of one-dimensional Burgers equation: explicit and exact-explicit finite-difference methods. J. comput. Appl. 103, 251-261 (1999) · Zbl 0942.65094
[10] Caldwell, J.; Wanless, P.; Cook, E.: A finite element approach to burgers’equation. Appl. math. Model 5, 239-253 (1981) · Zbl 0476.76054
[11] Dag&caron, Ïdris; ; Irk, Dursun; Saka, Bülent: A numerical solution od the Burgers equation using cubic B-splines. Appl. math. Comp. 163, 199-211 (2005)
[12] Bahadir, A. Refik; Sa&gbreve, Mustafa; Lam: A mixed finite difference and boundary element approach to one-dimensional Burgers equation. Appl. math. Comput. 160, 663-673 (2005)
[13] Ramadan, Mohamed A.; El-Danaf, Talaat S.: Numerical treatment for the modified Burgers equation. Math. comp. Simulat. 70, 90-98 (2005) · Zbl 1205.65277
[14] Miskinis, P.: New exact solutions of one-dimensional inhomogeneous Burgers equation. Rep. math. Phys. 48, 175-181 (2001)
[15] Sophocleous, Christodoulos: Transformation properties of a variable-coefficient Burgers equation. Chaos soliton fract 20, 1047-1057 (2004) · Zbl 1049.35161
[16] Li, Chunli; Cui, Minggen: The exact solution for solving a class nonlinear operator equations in the reproducing kernel space. Appl. math. Comput. 143, No. 2 -- 3, 393-399 (2003) · Zbl 1034.47030
[17] Aronszajn, N.: Theory of reproducing kernel. Trans, AMS 168, 1-50 (1950) · Zbl 0037.20701